# SDR 08FDEA04055

- Difficulty date: September 26, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BCA1505100703
- Condition: Gouged
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FS 324 RBL 32 GOUGED.  REMOVED GOUGE ON FLOORBEAM.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 SHEET 3 DETAIL 3.  REMOVED FLOORBEAM, AND FLOOR SUPPORT FOR ACCESS FAB NEW T- CHORD AND INSTALLED IAW 51-40-02.
